# SDR DALA2022050203099

- Difficulty date: April 27, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,628 hours, 22,960 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 RT AFT DOOR EICAS MESSAGE. CORRECTIVE ACTION: SENSOR "S10093" FOR R4 PASSENGER DOOR WAS ADJUSTED PER B757-200 AMM 52-71-00. (8386744)
